... a shot period of time... I've only been on it for two wks. I just read on persons question about this med... he said that he has restless leg from the use of viibyrd. I've been having restless legs since I've started this med. thanks, Bamboos
RLS can be a side effect of Viibyrd. Some people only have a problem with it for a short time while others longer. Some folks have even stopped taking viibyrd due to the RLS. If you're still experiencing the restless legs after another two weeks and it has become a real problem for you, you may want to contact your doctor and she/he may change your med. Give it a couple more weeks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi my name is thomas and iv been dealing with restless leg and hurting in my knees for at least for?
Posted 16 Oct 2011 • 4 answers
Posted 24 Nov 2012 • 7 answers
Posted 19 May 2014 • 1 answer
Posted 8 Jun 2015 • 1 answer
Posted 4 Jun 2016 • 2 answers